STABILITY OF THE CONVEX LINEAR COMBINATION OF POSITIVE LINEAR SYSTEMS

Tadeusz Kaczorek

Abstract

The asymptotic stability of the convex linear combination of positive continuous-time and discrete-time linear systems is addressed. Necessary and sufficient conditions for the asymptotic stability of the convex linear combination are established. The notion of diagonal dominant matrices for Metzler matrices and nonnegative real matrices is introduced. It is shown that the convex linear combination is asymptotically stable if its matrices are diagonal dominant.
Author Tadeusz Kaczorek (FoEE / ICIE) - [Bialystok University of Technology (PB)]
Tadeusz Kaczorek,,
- The Institute of Control and Industrial Electronics
- Politechnika Białostocka
Journal seriesAsian Journal of Control, ISSN 1561-8625
Issue year2013
Vol15
No6
Pages1850-1857
Publication size in sheets0.5
Keywords in EnglishAsymptotic stability; convex linear combination; Metzler matrix; nonnegative matrix; positive systems
ASJC Classification2207 Control and Systems Engineering
DOIDOI:10.1002/asjc.549
LanguageEnglish
Score (nominal)25
Score sourcejournalList
ScoreMinisterial score = 25.0, 12-07-2020, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 12-07-2020, ArticleFromJournal
Publication indicators GS Citations = 2.0; Scopus SNIP (Source Normalised Impact per Paper): 2013 = 1.698; WoS Impact Factor: 2014 = 1.556 (2) - 2014=1.52 (5)
Citation count*2 (2015-01-25)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?